advertisement
Question
Posted by: Thea | 2008/01/18

NUZAK

I have been using anti-depressants for a very long time - in fact I was of the first users of Prozak when it came out. Lately I have cut down drastically on Nuzak - 1 tablet a week, and so far I feel just fine.

I heard that "what you don't use you lose", in this case the brain's capacity to manufacture endorphins after using anti-depressants for so long. Therefore you have to take them for ever. Is this true? Is there substantial evidence to support this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Thea

It may be worth discussing with your docor if you still need to take your medication - you wont be the first to succesfully stop a course

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement